Are tortuous blood vessels in the eye common? I have been identified with Erythermalgia, and do have episodes of red, swollen feet/legs/hands. However, I have other symptoms (e.g., longstanding GI difficulties, hypertension) that are not consistent with this. I have looked at differentials for Erythermalgia, and one -- Fabry Disease -- seems consistent with many of my symptoms. I do realize that it is a rare disorder, however, and as such unlikely. One of the symptoms listed for Fabry is tortuous blood vessels -- which I have in both eyes (look like tight waves). Is this a common finding, however, or typical of this (or other) disorders?
tortuous blood vesses is very common (daily in my practice). Common causes are: high blood pressure, diabetes, smoking, elevated cholesterol, blood disease, impending retinal vein occlusion and "normal variant".
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.